DSpace DSpace

DSpace at Khazar University >
Periodicals [903] >
Khazar Journal of Mathematics >
2006, Vol. 2, No 1, [7] >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/245

Title: Two-Weighted Inequalities for Some Sublinear Operators in Lebesgue Spaces
Authors: Guliyev, Vagif
Nazirova, Sh.
Issue Date: 2006
Series/Report no.: Vol. 2;No 1
URI: http://hdl.handle.net/123456789/245
ISSN: 1028-7647
Appears in Collections:2006, Vol. 2, No 1, [7]

Files in This Item:

File Description SizeFormat
Guliyev V.pdf237.53 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2007 MIT and Hewlett-Packard - Feedback